# SDR 97ZZZX4603

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Fokker F.27MK 400
- Aircraft serial: 10652
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 893954
- Condition: Binding
- Location: Nlg
- Component: 893442
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOR MALFUNCTION OF SLUGGISH NLG STEERING FOUND AIR MOTOR BINDING DUE TO SPLINE SHAFT CONTACTING 2ND STAGE REDUCTION GEAR INPUT GEAR.  ADDED SHIMS TO PREVENT CONTACT AND STOP BINDING.
